# SDR GTIA2017082302150

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 44,481 hours, 20,962 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR ON APPROACH TO LANDING, AND TAXI-IN. APU WAS TURNED OFF. ATTEMPTED TO ISOLATE BY TURNING OFF THE NR 1 BLEED,  NO CHANGE ON SHORT TAXI.  NR 1 PACK OFF. NR 2 PACK ON. NR 2 PACK OFF.  NR 1 ON. PERFORMED NR 1 ENGINE WITH NR 2 PACK OFF. AND BLEED OPEN.  PERFORMED NR 2 ENG RUN WITH BLEED OPEN. NR 1 PACK ON, NR 2 PACK OFF, AND NR 1 PACK OFF,  NR 2 PACK ON.  RAN APU WITH PACK 1 OFF,  AND PACK 2 ON. AND PACK 2 OFF AND PACK 1 ON. NO ODOR DETECTED IAW TSM 05-50-00-810-931-A. OK FOR SERVICE.
